Mathematische Zeitschrift

, Volume 204, Issue 1, pp 605–613

On the uniqueness of some affinely flat infra-nilmanifolds

  • Paul Igodt
  • Kyung Bai Lee
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Paul Igodt
    • 1
  • Kyung Bai Lee
    • 2
  1. 1.Katholieke Universiteit LeuvenKortrijkBelgium
  2. 2.University of OklahomaNormanUSA

Personalised recommendations